# SDR QXEA200602726

- Difficulty date: October 10, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT INBOARD FLAP NR 1 UPPER TRACK VERTICAL WEB BETWEEN UPPER AND LOWER RAILS CHAFED/GOUGED AND WORN.  REPAIRED IAW Q400 MM 27-52-00, 27-54-01.
